Peak Testosterone Forum

General Category => Testosterone, Hormones and General Men's Health => Topic started by: alienshadow on June 15, 2013, 10:38:21 pm

Title: Got 2nd injection now lower left back pain.
Post by: alienshadow on June 15, 2013, 10:38:21 pm
Can the shot cause kidney issues?? Ever since I got the shot on Thursday in my right hip. My left kidney lower back has had a constant pain almost like I got a kidney stone.. 1st shot I had issues with my tongue feeling like it was to big for my mouth. Now this.. Any ideas??
Title: Re: Got 2nd injection now lower left back pain.
Post by: PeakT on June 16, 2013, 01:52:08 am
Can the shot cause kidney issues?? Ever since I got the shot on Thursday in my right hip. My left kidney lower back has had a constant pain almost like I got a kidney stone.. 1st shot I had issues with my tongue feeling like it was to big for my mouth. Now this.. Any ideas??

There is a tie to erythropoietin, a kidney hormone.  Testosterone can ramp up production of this, but I have not heard of anything such as what you are describing.  Talk to your doc, of course, and let us know what you find out.
Title: Re: Got 2nd injection now lower left back pain.
Post by: Ken on June 17, 2013, 03:54:49 pm
Can the shot cause kidney issues?? Ever since I got the shot on Thursday in my right hip. My left kidney lower back has had a constant pain almost like I got a kidney stone.. 1st shot I had issues with my tongue feeling like it was to big for my mouth. Now this.. Any ideas??

Just a thought but here it goes:

Often when we start something new, and that we believe will have huge impact on us, we focus on every little thing, positive or negative.  This is to be expected of course and we certainly should pay attention to our body's input.  But the mistake I know I have made before is that when doing this I completely focus on that one thing and attribute all changes to it, and often forget that I changed something else too.

Is it possible you changed something else too? Like added a supplement, or moved some furniture around (injuring your lower back).  Anyway, you might want to take a second and think if anything else could be responsible for your new symptoms.

Good Luck
Title: Re: Got 2nd injection now lower left back pain.
Post by: PeakT on June 17, 2013, 05:13:10 pm
One similar comment.  The HRT clinic that I got to mentioned that it is VERY common for men on testosterone to begin to lift and exercise more.  They feel better in many ways and the libido is up and suddenly they become might Weekend Warriors once again.  And they also go to the gym and the tracks and the streets and hurt themselves!  So I don't know if that could be it? 
Title: Re: Got 2nd injection now lower left back pain.
Post by: Kwn on June 17, 2013, 07:27:03 pm
I wrote about my back pain issue in other post but nobody responded.  A year ago when the whole low t crap happened to me I startd to have lower left back pain.  It as come and go- present for a week the disappear for a month or two.  It was not a major pain but still it's not normal.  I k ow it is not a muscle/exercise because I do not work out intensely or doing any strength routines.  Today I had a physical and told my GP about it.  I mentioned to her that it might be an early sigh of osteoporosis since I was low t for years.  She said it takes 10-20 years to develop osteoporosis and being 41 I am young for it.  But just to on the safe Sid she ordered lower back X-ray.  Another thing to be looking out for is vitamin d blood test.  Mine is 25 (the range is more than 30).  So she said take vitamin d3 supplement (at least 1000 iu daily), which I do anyway.
Title: Re: Got 2nd injection now lower left back pain.
Post by: PeakT on June 17, 2013, 07:39:51 pm
I'd love to hear the followup on these (Kwn and alienshadow) if you have time. 
Title: Re: Got 2nd injection now lower left back pain.
Post by: Kwn on June 17, 2013, 07:44:18 pm
I will follow up when I know results.  On Internet I saw some opinions that low back issues are not rare in low t community
Title: Re: Got 2nd injection now lower left back pain.
Post by: PeakT on June 17, 2013, 08:45:22 pm
I will follow up when I know results.  On Internet I saw some opinions that low back issues are not rare in low t community

Well, lower back issues, i.e. spinal and muscle could tie into what I wrote above.  (I'm not saying with you though.)

Kidney is a whole different story.  If there is a kidney link, I'd like to know that for obvious reasons.  Again, the only thing I know is through the above hormone link which ties into red blood cell production.

Now I did mention on one of my pages that if you have existing hypertension, some men can have increased blood pressure.  Obviously, this could affect the kidneys long term.  I'm not sure about pain however.

But, otherwise, I don't see many connections...
Title: Re: Got 2nd injection now lower left back pain.
Post by: alienshadow on June 17, 2013, 08:51:05 pm
No I have not done any heavy lifting hell I don't even have the energy to do that yet.. I cant tell anything being on the shot guess I may be a slow bloomer. I just hate reading how fast the shot works and I am sitting here like why cant it for me?? Anyway my back feels better I passed a small stone so I know what was causing my pain sorry I didn't update. Trying to stay off the net before it puts me in the crazy house..
Title: Re: Got 2nd injection now lower left back pain.
Post by: PeakT on June 17, 2013, 09:30:31 pm
No I have not done any heavy lifting hell I don't even have the energy to do that yet.. I cant tell anything being on the shot guess I may be a slow bloomer. I just hate reading how fast the shot works and I am sitting here like why cant it for me?? Anyway my back feels better I passed a small stone so I know what was causing my pain sorry I didn't update. Trying to stay off the net before it puts me in the crazy house..

Ouch!  That'll do it...
Title: Re: Got 2nd injection now lower left back pain.
Post by: PeakT on June 18, 2013, 06:12:03 pm
I have a post on testosterone's impact on the kidneys here:

http://www.peaktestosterone.com/Testosterone_Kidneys